# SDR DALA2021061503235

- Difficulty date: June 15, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Worn
- Location: Bs 1667 Lbl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 WEAR ON STRAP STA 1667 LBL 0 Z -8 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00439. STRAP STA 1667 LBL 0 Z -8 AT PAX CABIN WAS REPAIRED. PER B757-200 SRM. (1840930)
